Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Bump on right knee cap, panic attacks, stomach ache, chest pain , hot flashes, lightheadedness

I have a bump on top of my right knee cap since November 2011. I was running the track and my knees had already been hurting really bad but I kept forcing myself to run, then a few weeks later I noticed the golf ball sized lump on the knee cap. It s above not under. Most of my friends are athletes so they have it under the knee cap, I m very concerned about it. Lately it has been giving me panic attacks with symptoms like stomach ache, chest pain , hot flashes, and a lot of worry including light headedness. What could it be?
Asked On : Wed, 16 May 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The lump on your knee is likely to be due to an inflamed bursa around the knee joint. An MRI of the area will be most helpful in pin pointing the diagnosis. Till then provide adequate rest to the knee and avoid any sports.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor